DOI 10.1097/phm.0b013e31826edb03
Cauda equina syndrome after cesarean section.
Аннотация
This report describes a case of cauda equina syndrome possibly caused by arachnoiditis due to levobupivacaine after spinal-epidural anesthesia. A 39-yr-old woman delivered by cesarean section under a combined spinal-epidural anesthesia. After an uneventful procedure and surgery, she complained of weakness in her lower extremities, which increased in a few hours. Neurologic examination revealed severe weakness in both her lower extremities, perianal anesthesia, and absence of muscle stretch reflexes. She was unable to urinate. Magnetic resonance imaging performed immediately revealed entirely normal results; however, gadolinium-enhanced magnetic resonance imaging 10 days later revealed contrast enhancement in the cauda equina fibers concordant with arachnoiditis. The patient was included in an intense rehabilitation program with a diagnosis of cauda equina syndrome and recovered completely in 8 wks. Practitioners should be aware of neurologic complications of spinal-epidural anesthesia. Early detection and treatment of the complication are important to minimize the risk of adverse outcome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.